# SDR FDEA201008173014

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,264 hours, 27,739 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Part serial: 79063086
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLT, HSI SHOWS HDG FLAG RAN QRH HSI WORKS WHEN SWITCHED TO BOTH ON 2.   DIVERTED TO ALTERNATE STA R & R NR 1 DG IAW M/M 34-21-071-4-0.  OPS CHECK NORMAL, OK FOR SVC.  ACFT IS NOT CAT II IAW GMM 6-5-400, CAT II CHECK.
